Sign in to follow this  
RachelStorm98

I can't do this anymore

Recommended Posts

I can't deal with this health related anxiety anymore! I just can't!!! They put me on mupriocin ontiment for follicluitis that they want me to treat. :( It says it can cause fatal colitis and now I am stuck on internal bleeding. Ugh! I thought there was blood in my soft stool this morning and today I am all gassy and I have been wanting to throw up! I'm all cold more so on one side of my body than the other. 😢 I thought I saw the site of the internal bleeding but I see nothing in regards to the colon... They want me to finish up taking it but I got dirreaha the other night. Mild of course. And my brain has been stuck on internally bleeding like my aunt did. It has already been 2 days and I feel like time is running out. I feel like I want to puke but Influenza A isn't supposed to cause puking... 😕 I don't know what to do. Both of my shoulders ache and my body is out of whack, I feel like I am swollen... I am home alone which makes things worse. I am so freaking tired of all of this I really am...I can't wait until I get better from this flu bug so I can go and get help at my grandparents house. I'm kinda venting here so I apologize. I really hope this was just acne and or that has been there but I have just never noticed it. I want to find things that will help me. I don't want to think about this... 😢

IMG_6294.JPG

Share this post


Link to post
Share on other sites

My lymph nodes are so swollen and I am drained. :( I am going to take my mom's advice next time... never read labels on meds I am supposed to take. I should know to listen to her next time. She used to be a hypochondriac like me but the exact opposite as me. She hated going to doctors. I seem to enjoy going, 

Share this post


Link to post
Share on other sites

My wife is a long time pharmacist and she has told me that any medication, whether prescription or OTC, can have side effects. The key is to try not to worry about it, but I know that is easier said then done sometimes. 

Share this post


Link to post
Share on other sites

I stopped reading side effects labels years ago..Relax..you're fine..I thought you meant the condition could cause fatal colitis..lol. Which I never even heard of..

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this